Please use this identifier to cite or link to this item:
https://accedacris.ulpgc.es/handle/10553/54916
Title: | Hamiltonian triangular refinements and space-filling curves | Authors: | Márquez, Alberto Plaza, Angel Suarez, Jose P. |
UNESCO Clasification: | 120601 Construcción de algoritmos 1206 Análisis numérico |
Keywords: | Hamiltonian triangulations Space-filling curve Mesh refinement Longest edge |
Issue Date: | 2019 | Journal: | Journal of Computational and Applied Mathematics | Abstract: | We have introduced here the concept of Hamiltonian triangular refinement. For any Hamiltonian triangulation it is shown that there is a refinement which is also a Hamiltonian triangulation and the corresponding Hamiltonian path preserves the nesting condition of the corresponding space-filling curve. We have proved that the number of such Hamiltonian triangular refinements is bounded from below and from above. The relation between Hamiltonian triangular refinements and space-filling curves is also explored and explained. | URI: | https://accedacris.ulpgc.es/handle/10553/54916 | ISSN: | 0377-0427 | DOI: | 10.1016/j.cam.2018.06.029 | Source: | Journal Of Computational And Applied Mathematics [ISSN 0377-0427], v. 346, p. 18-25 |
Appears in Collections: | Artículos |
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.